MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK DRILL GUIDE, S 25L; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AUGMENTED VAULTLOCK DRILL GUIDE, S 25L; ORTHOPEDIC MANUAL SURG INSTR
Model Number AUGMENTED VAULTLOCK DRILL GUIDE, S 25L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 05/08/2025, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 quick connect handle and ar-9231-01ag-25l drill guide broke as the surgeon was drilling the superior and inferior vault lock holes into the glenoid and upon removal the knurled handled snapped off inside of the vault lock drill guide.Both pieces were retrieved.This occurred during use in a case with no patient effect.There was no delay to the case as the surgeon had just finished drilling all the holes.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9231-01ag-25l univers vaultlock® augmented glenoid drill guide batch number: 37622043 was received for investigation.Visual evaluation of the returned device noted wear and tear to the device with superficial scratches and discoloration observed.No broken remnants of the mating instrument were observed within the returned device.Functional testing was not performed due to the damage to the returned concomitant device.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.Refer to investigation photos.Complaint allegation is confirmed based on the damage observed to the returned concomitant device.

Brand Name
AUGMENTED VAULTLOCK DRILL GUIDE, S 25L
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22091165
Report Number1220246-2025-02225
Device Sequence Number18148149
Product Code LXH
UDI-Device Identifier00888867350236
UDI-Public00888867350236
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK DRILL GUIDE, S 25L
Device Catalogue NumberAR-9231-01AG-25L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown